# SDR MWEA030383

- Difficulty date: September 22, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 50,586 hours, 17,601 cycles
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 993653425
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRYWAY FLOOR SUPPORT CORRODED AT STATION 157-200 AND 6 INCHES LEFT OF AIRCRAFT CENTER LINE.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT.
